RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1993, Volume 48, Issue 2(290), Pages 75–106 (Mi umn1273)  

This article is cited in 16 scientific papers (total in 16 papers)

Manifolds over algebras and their application to the geometry of jet bundles

V. V. Shurygin

Kazan State University

Full text: PDF file (1704 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1993, 48:2, 75–104

Bibliographic databases:

UDC: 514.7
MSC: 58A20, 53C12, 18Fxx
Received: 08.12.1992

Citation: V. V. Shurygin, “Manifolds over algebras and their application to the geometry of jet bundles”, Uspekhi Mat. Nauk, 48:2(290) (1993), 75–106; Russian Math. Surveys, 48:2 (1993), 75–104

Citation in format AMSBIB
\Bibitem{Shu93}
\by V.~V.~Shurygin
\paper Manifolds over algebras and their application to the geometry of jet bundles
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 2(290)
\pages 75--106
\mathnet{http://mi.mathnet.ru/umn1273}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1239861}
\zmath{https://zbmath.org/?q=an:0804.53041}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993RuMaS..48...75S}
\transl
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 2
\pages 75--104
\crossref{https://doi.org/10.1070/RM1993v048n02ABEH001013}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NG81200004}


Linking options:
  • http://mi.mathnet.ru/eng/umn1273
  • http://mi.mathnet.ru/eng/umn/v48/i2/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Serge Tabachnikov, “Asymptotic dynamics of the dual billiard transformation”, J Statist Phys, 83:1-2 (1996), 27  crossref  mathscinet  zmath  isi
    2. Philip Boyland, Nonlinearity, 9:6 (1996), 1411  crossref  mathscinet  zmath  isi
    3. M. H. PAPATRIANTAFILLOU, “PARTITIONS OF UNITY ON -MANIFOLDS”, Int. J. Math, 09:07 (1998), 877  crossref
    4. A. Ya. Sultanov, “Prolongations of tensor fields and connections to Weil bundles”, Russian Math. (Iz. VUZ), 43:9 (1999), 60–68  mathnet  mathscinet  zmath  elib
    5. Serge Tabachnikov, “Dual billiards in the hyperbolic plane*”, Nonlinearity, 15:4 (2002), 1051  crossref  mathscinet  zmath  isi  elib
    6. M. A. Mikenberg, “Manifolds over the algebra of dual numbers with an everywhere dense fiber of the canonical foliation”, Russian Math. (Iz. VUZ), 47:3 (2003), 28–30  mathnet  mathscinet  zmath  elib
    7. V. V. Shurygin (Jr.), “On the structure of complete varieties over Weil algebras”, Russian Math. (Iz. VUZ), 47:11 (2003), 84–93  mathnet  mathscinet  zmath  elib
    8. G. N. Bushueva, V. V. Shurygin, “On the higher order geometry of Weil bundles over smooth manifolds and over parameter-dependent manifolds”, Lobachevskii J. Math., 18 (2005), 53–105  mathnet  mathscinet  zmath  elib
    9. T. I. Gaisin, “To the question about the maximum principle for manifolds over local algebras”, Siberian Math. J., 46:1 (2005), 62–70  mathnet  crossref  mathscinet  zmath  isi
    10. Maria H. Papatriantafillou, “Homotopy classification of module bundles via Grassmannians”, Math Nachr, 280:1-2 (2007), 187  crossref  mathscinet  zmath  isi
    11. V. E. Fomin, V. V. Shurygin, “Ocherk nauchnoi i pedagogicheskoi deyatelnosti A. P. Shirokova”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 150, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2008, 130–152  mathnet  zmath
    12. Jiří M. Tomáš, “On bundles of covelocities”, Lobachevskii J Math, 30:4 (2009), 280  crossref  mathscinet  elib
    13. V. V. Shurygin, “Lie jets and symmetries of prolongations of geometric objects”, J. Math. Sci., 177:5 (2011), 758–771  mathnet  crossref  mathscinet  elib
    14. S. Azarmi, “Foliations associated with the structure of a manifold over a Grassman algebra of even degree exterior forms”, Russian Math. (Iz. VUZ), 56:1 (2012), 76–78  mathnet  crossref  mathscinet
    15. S. K. Zubkova, V. V. Shurygin, “Transversal Lie jets and holomorphic geometric objects on transverse bundles”, Russian Math. (Iz. VUZ), 60:5 (2016), 70–74  mathnet  crossref  isi
    16. V. V. Shurygin, “Dzhety Li i chastichnye svyaznosti vysshikh poryadkov”, Materialy mezhdunarodnoi konferentsii Geometricheskie metody v teorii upravleniya i matematicheskoi fizike: differentsialnye uravneniya, integriruemost, kachestvennaya teoriya Ryazan, 1518 sentyabrya 2016 g., Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 148, VINITI RAN, M., 2018, 122–129  mathnet  mathscinet
  •   Russian Mathematical Surveys
    Number of views:
    This page:368
    Full text:159
    References:38
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020